MathSciNet Relay Station
MathSciNet bibliographic data
MR2383595 81P15 (46L60 46N50 81P68 81R15)
Pérez-García, D.; Wolf, M. M.; Palazuelos, C.; Villanueva, I.; Junge, M. Unbounded violation of tripartite Bell inequalities. Comm. Math. Phys. 279 (2008), no. 2, 455–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement